Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Higher-dimensional Ahlfors-Beurling type inequalities in Clifford analysis


Author: Mircea Martin
Journal: Proc. Amer. Math. Soc. 126 (1998), 2863-2871
MSC (1991): Primary 31B10, 41A20, 41A63
DOI: https://doi.org/10.1090/S0002-9939-98-04351-2
MathSciNet review: 1451820
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization to higher dimensions of a classical inequality due to Ahlfors and Buerling is proved. As a consequence, an extension of Alexander's quantitative version of Hartogs-Rosenthal Theorem is derived. Both results are stated and proved within the framework of Clifford analysis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 31B10, 41A20, 41A63

Retrieve articles in all journals with MSC (1991): 31B10, 41A20, 41A63


Additional Information

Mircea Martin
Email: mmartin@harvey.bakeru.edu

DOI: https://doi.org/10.1090/S0002-9939-98-04351-2
Keywords: Clifford analysis, approximation theory
Received by editor(s): February 18, 1997
Additional Notes: This work was supported in part by NSF Grant DMS-9301187.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society